# SDR U5QA20141126064

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 050
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NO PAX, AT CRUISE AT FL410, PRESSURIZATION SYS ANNUNCIATOR.  NOTICED CABIN RATE OF CLIMB INCREASE.  DECLARED EMER WITH ATC, DIVERTED WITHOUT FURTHER INCIDENT.  IN MX AT THIS TIME FOR TROUBLESHOOTING & REPAIR.
